# SDR DALA1230873209

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT ENGINE OTBD THRUST REVERSER 9 O'CLOCK TO 12 O'CLOCK JAY RING GOUGED AND HAS FRETTING DAMAGE.  REPLACED LT ENGINE OTBD THRUST REVERSER JAY RING IAW CMM 78-32-35.  ADJUSTED LT ENGINE RING IAW AMM 78-36-42-820-001.
